# SDR CA021022008

- Difficulty date: October 22, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Cessna 172S
- Aircraft time: 1,274 hours
- Engine: Lyc IO360L2A
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STARTER NOT ENGAGING.  STARTER REPLACED WITH SERVICEABLE UNIT.
